# SDR ASAA0842508

- Difficulty date: December 28, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 34,113 hours, 18,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643490
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B TRAILING EDGE FLAP LOWER SKIN HAS A 2" X 1" HOLE TEAR 9.5" FWD OF TRAILING EDGE 16" I/B OF O/B EDGE (TEMPORARY REPAIR).  PREPARED DAMAGED AREA, REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, PREPARED AREA AND BONDED IAW B737 SRM 51 70 10.  PREPARED AND INSTALLED GLASS OVERLAY IAW B737 51 70 70.
